Original languageEnglish
Title of host publication21st International Symposium on Mathematical Theory of Networks and Systems, July 7-11, 2014. Groningen, The Netherlands
Pages1813-1820
Publication statusPublished - 2014

Cite this

Shlemov, A., & Golyandina, N. (2014). Shaped extensions of singular spectrum analysis. In 21st International Symposium on Mathematical Theory of Networks and Systems, July 7-11, 2014. Groningen, The Netherlands (pp. 1813-1820) http://fwn06.housing.rug.nl/mtns2014-papers/fullPapers/0237.pdf